Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Moser stability for locally conformally symplectic structures


Authors: G. Bande and D. Kotschick
Journal: Proc. Amer. Math. Soc. 137 (2009), 2419-2424
MSC (2000): Primary 53D99; Secondary 57R17, 58H15
Published electronically: January 28, 2009
MathSciNet review: 2495277
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We formulate and prove the analogue of Moser's stability theorem for locally conformally symplectic structures. As special cases we recover some results previously proved by Banyaga.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53D99, 57R17, 58H15

Retrieve articles in all journals with MSC (2000): 53D99, 57R17, 58H15


Additional Information

G. Bande
Affiliation: Dipartimento di Matematica e Informatica, Università degli Studi di Cagliari, Via Ospedale 72, 09124 Cagliari, Italy
Email: gbande@unica.it

D. Kotschick
Affiliation: Mathematisches Institut, Ludwig-Maximilians-Universität München, Theresien- str. 39, 80333 München, Germany
Email: dieter@member.ams.org

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09821-9
PII: S 0002-9939(09)09821-9
Received by editor(s): October 8, 2008
Published electronically: January 28, 2009
Additional Notes: This work was carried out while the second author was a Visiting Professor at the Università degli Studi di Cagliari, supported by the Regione Autonoma della Sardegna
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2009 G. Bande and D. Kotschick